# SDR 07FDEA04850

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 53,605 hours, 16,700 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC73081
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPAR CAP INSP, FOUND 1 1/2 INCH CRACK. ACCOMPLISHED EA 8-5510-111624.
